Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Arhangel A. V. (1960), “On the metrization of topological spaces (in Rus- sian)”, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 8, 589–595 |
Sách, tạp chí |
Tiêu đề: |
On the metrization of topological spaces (in Rus-sian) |
Tác giả: |
Arhangel A. V |
Năm: |
1960 |
|
[2] Engelking R. (1988), General Topology, Sigma series in pure mathematics, 6, Heldermann Verlag, Berlin |
Sách, tạp chí |
Tiêu đề: |
General Topology |
Tác giả: |
R. Engelking |
Nhà XB: |
Heldermann Verlag |
Năm: |
1988 |
|
[3] Franklin S. P. (1965), “Spaces in which sequences suffice”, Fund. Math., 57, 107–115 |
Sách, tạp chí |
Tiêu đề: |
Spaces in which sequences suffice |
Tác giả: |
Franklin S. P |
Năm: |
1965 |
|
[4] Jiang J. (1987), “Metrizablity of topological with cs-regular base”, Questions and Answers in General topology, 5, 243–248 |
Sách, tạp chí |
Tiêu đề: |
Questions and Answers in General topology |
Tác giả: |
Jiang J |
Năm: |
1987 |
|
[5] Junnila H., Yajima Y. (1988), “Normality ang countable paracompactness of products with σ spaces having special nets ”, Topology Appl., 85, 375–394 |
Sách, tạp chí |
Tiêu đề: |
Normality and countable paracompactness of products with σ spaces having special nets |
Tác giả: |
Junnila H., Yajima Y |
Nhà XB: |
Topology and its Applications |
Năm: |
1988 |
|
[6] Lin S. (1993), “Weak bases and metrization theorems (in Chinese)”, J. Sichuan Univ. Nat. Sci. Ed., 30, 164–166 |
Sách, tạp chí |
Tiêu đề: |
Weak bases and metrization theorems (in Chinese) |
Tác giả: |
Lin S |
Năm: |
1993 |
|
[7] Lin S. (2002), “Point-Countable Covers and Sequence-Covering”, Mappings, Chinese Science Press, Beijing |
Sách, tạp chí |
Tiêu đề: |
Point-Countable Covers and Sequence-Covering |
Tác giả: |
Lin S |
Nhà XB: |
Mappings |
Năm: |
2002 |
|
[8] Lin S. (2002), “Regular covers and metrization”, Bull. Pol. Acad. Math., 50, 427–432 |
Sách, tạp chí |
Tiêu đề: |
Regular covers and metrization |
Tác giả: |
Lin S |
Nhà XB: |
Bull. Pol. Acad. Math. |
Năm: |
2002 |
|
[9] Lin S., Yan P. (2006), “cs-regular networks and metrization theorems”, Topol- ogy Proc., 30 (2), 1–8 |
Sách, tạp chí |
Tiêu đề: |
cs-regular networks and metrization theorems |
Tác giả: |
Lin S., Yan P |
Nhà XB: |
Topology Proc. |
Năm: |
2006 |
|
[10] Martin H. W. (1976), “Weak bases and metrization theorems ”, Trans. Amer.Math. Soc., 30, 337–344 |
Sách, tạp chí |
Tiêu đề: |
Weak bases and metrization theorems |
Tác giả: |
Martin H. W |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
1976 |
|